A Caltech Library Service

The Mohorovičić Discontinuity and the Orogenic Cycle

Wyllie, Peter J. (1963) The Mohorovičić Discontinuity and the Orogenic Cycle. Eos, 44 (4). pp. 1064-1072. ISSN 0096-3941. doi:10.1029/TR044i004p01053.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The following report, by Peter J. Wyllie, Department of Geochemistry and Mineralogy, Pennsylvania State University, is based on a paper presented by the author at the Second Western National Meeting of the American Geophysical Union, held at Stanford University, December 1962. A similar, more-detailed version of this paper has been published in the Journal of Geophysical Research, August 1, 1963. The version presented below includes an enlarged discussion of possible applications to the orogenic cycle; essentially the same version has also been issued as Pennsylvania State University Mineral Industries Contribution No. 62-91.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1963 American Geophysical Union.
Issue or Number:4
Record Number:CaltechAUTHORS:20160331-082400866
Persistent URL:
Official Citation:Anonymous (1963), IG Bulletins: No. 76, No. 77, No. 78, Eos Trans. AGU, 44(4), 1053–1108, doi:10.1029/TR044i004p01053.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:65783
Deposited By: Tony Diaz
Deposited On:31 Mar 2016 20:24
Last Modified:10 Nov 2021 23:49

Repository Staff Only: item control page